# SDR CA951206006

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn
- Propeller: Hamstd
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Condition: Worn Drive
- Location: Nr 1 Gr Box
- Part time: 13,205 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)DURING CRUISE, THE #1 ENGINE REDUCTION GERABOX CHIP DETECTOR LIGHT ILLUMINATED AND THE ENGINE WAS SHUT DOWN AS A PRECAUTION. MAINTENANCE INVESTIGATION REVEALED THAT THE DRIVE TEETH ON THE STARTER WERE WORN OUT. THE DRIVE WAS REPLACED AND THE OIL SYSTEM FLUSHED.
